online medicine store

Get Complete Medical Information About Nimesulide 100 Mg + Paracetamol (acetaminophen) 325 Mg Including Its Uses, Side Effects, Interactions, Expert Advice, Faqs Of Nimesulide 100 Mg + Paracetamol (acetaminophen) 325 Mg On Zoylo.com.

INFORMATION ABOUT NIMESULIDE 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG

NIMESULIDE 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG uses

NIMESULIDE 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG is a combination of two drugs: Nimesulide (NSAID) and Paracetamol (Antipyretic). NIMESULIDE 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG is used to relieve pain and inflammation in conditions such as rheumatoid arthritis, osteoarthritis and primary dysmenorrhoea. NIMESULIDE 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG is also used to treat mild to moderate conditions such as fever, headache, common cold, influenza and menstrual cramps.

Common side-effects

• Nausea
• Dizziness
• Diarrhoea
• Flatulence
• Heartburn
• Stomach pain

It is not necessary for all people to experience the above side-effects.

SPECIAL INSTRUCTIONS FOR NIMESULIDE 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG

• Take NIMESULIDE 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG with or after meals to avoid stomach upset.
• Take NIMESULIDE 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG with caution if you have peptic ulcer, heart, kidney or liver failure or blood related problems.
• Try to avoid consumption of alcohol and smoking while taking NIMESULIDE 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG as it may cause increased risk of liver damage.
• If you are allergic to any of the ingredients mentioned in the label, do not take NIMESULIDE 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG and speak your doctor. He will suggest alternate medication. If you experience swelling of face, lips or throat, itching, runny nose, redness of skin or difficulty breathing, please contact your doctor immediately. They may suggest allergic reaction to NIMESULIDE 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG. 
• Inform your doctor about all the ongoing and past medication, including over-the-counter medicines and herbal products, especially, other painkillers.
• If you are pregnant, check with your doctor before taking NIMESULIDE 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG. 
• Drink plenty of water and fluids. Give proper rest for your body and avoid straining of muscles or tendons.

FREQUENTLY ASKED QUESTIONS

Q) How does NIMESULIDE 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG work? A) NIMESULIDE 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG is a combination of two drugs: Nimesulide (NSAID) and Paracetamol (Antipyretic). NIMESULIDE 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG works by blocking the action of cyclo-oxygenase (an enzyme) which is responsible for pain and inflammation in the body, thereby NIMESULIDE 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG helps in relieving pain and inflammation in many conditions like fever, cold, headache, menstrual pain, joint pain, tooth ache, ear pain, rheumatoid arthritis, osteoarthritis and ankylosing spondylitis.
Q) Does NIMESULIDE 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG cure rheumatoid arthritis? A) No, NIMESULIDE 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG does not cure rheumatoid arthritis, however, NIMESULIDE 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG helps in relieving the symptoms associated with rheumatoid arthritis like pain and inflammation. Your doctor may prescribe NIMESULIDE 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG along with other medications for treating rheumatoid arthritis.
Q) Is NIMESULIDE 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG sedative medicine? A) NIMESULIDE 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG is not a sedative drug. However, it has been known to cause drowsiness and sleepiness. You are advised to take it in the evening or night time to avoid day time drowsiness. Additionally, you should not take up activities like driving and activities which require mental alertness along with physical coordination. Talk to your doctor in case you experience excessive sedation (drowsiness) with NIMESULIDE 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG. Your doctor may change the dosage or prescribe you an alternative medicine so that you can carry out day-to-day work without any hinderance.
Q) Does NIMESULIDE 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG treat migraine? No, NIMESULIDE 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG alone is not used in treating migraine unless your doctor prescribes it. However, NIMESULIDE 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG helps in relieving the symptoms associated with migraine like pain and inflammation. Your doctor may prescribe NIMESULIDE 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG along with other medications for treating migraine.
Q) How should I store NIMESULIDE 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG? A) NIMESULIDE 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG is stored at room temperature. Try to store NIMESULIDE 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG in a dry place and away from direct sunlight. Keep NIMESULIDE 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG away from children. Check the expiry date on label from time to time. Please do not store expired medicines.

^Top